# SDR SWIA201439983

- Difficulty date: November 1, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Module
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT MODULE HAS PIECE MISSING FROM CORNER.  REPAIRED DAMAGE TO FWD CARGO MODULE IAW STS EA.
